# SDR HYIA20141017077

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAINT, MINOR CORROSION WAS FOUND ON THE LT WING LOWER SKIN SURFACE TE BETWEEN RIBS 4 & 10.  CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS.  IAW EO ATR-57-18-2014.
